# SDR WVER201402219103

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 26,065 hours, 20,924 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: BA67023103
- Condition: Cracked
- Location: Vertical Stab
- Part time: 26,065 hours, 20,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD VERTICAL STAB FUSELAGE ATTACHMENT DRAG ANGLE IS CRACKED.  PERFORMED A MAJOR REPAIR IAW REO 690-55-31, REV A.
